MAUDE Adverse Event Report: TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; TEMPOROMANDIBULAR JOINT IMPLANTS

TMJ SOLUTIONS, INC. PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT; TEMPOROMANDIBULAR JOINT IMPLANTS
Model Number TYY-NNNLM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The left mandibular component was revised due to material sensitivity.Multiple mdr's were filed for this event (see associated report 2031049-2020-00045).
 
Event or Problem Description
The patient's left tmj mandibular component was revised due to material sensitivity.

Brand Name
PATIENT-FITTED TMJ LEFT MANDIBULAR COMPONENT
Common Device Name
TEMPOROMANDIBULAR JOINT IMPLANTS
Manufacturer (Section D)
TMJ SOLUTIONS, INC.
6059 king drive
ventura,
MDR Report Key10243011
Report Number2031049-2020-00044
Device Sequence Number11370878
Product Code LZD
UDI-Device IdentifierB004TYYNNNNLM0
UDI-Public+B004TYYNNNNLM0/$$3150501W26189
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980052
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/01/2015
Device Model NumberTYY-NNNLM
Device Catalogue NumberTYY-NNNLM
Device Lot NumberW26189
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2020
Initial Report FDA Received Date07/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR